# SDR DALA2016100306998

- Difficulty date: August 24, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,112 hours, 45,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BLEND OUT ON EXTERNAL FUSELAGE SKIN BTW STA 351-370 AND LONG 9R-10R.  REPAIRED PER SRM 53-04-2 FIG 2 SHEET 5.
